# SDR IXXA20161004074

- Difficulty date: September 17, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654T03913
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER AFT PANEL SUPPORT AT BS 400 CORRODED. REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-02.  AIRCRAFT GROUNDED
